RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 5, Pages 725–736 (Mi mz11855)  

Estimates with Sharp Constants of the Sums of Sine Series with Monotone Coefficients of Certain Classes in Terms of the Salem Majorant

A. Yu. Popov, A. P. Solodov

Lomonosov Moscow State University

Abstract: New estimates of the sums of sine series with monotone coefficients of special classes in terms of the Salem majorant are obtained. The asymptotic sharpness of the obtained estimates for sequences of coefficients from the classes under consideration is proved.

Keywords: sine series, asymptotic behavior, monotone coefficients.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-6222.2018.1
This work was supported by the Program of the President of the Russian Federation for the State Support of Leading Scientific Schools under grant NSh-6222.2018.1.


DOI: https://doi.org/10.4213/mzm11855

Full text: PDF file (463 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:5, 702–711

Bibliographic databases:

Document Type: Article
UDC: 517.518.4
Received: 08.11.2017

Citation: A. Yu. Popov, A. P. Solodov, “Estimates with Sharp Constants of the Sums of Sine Series with Monotone Coefficients of Certain Classes in Terms of the Salem Majorant”, Mat. Zametki, 104:5 (2018), 725–736; Math. Notes, 104:5 (2018), 702–711

Citation in format AMSBIB
\Bibitem{PopSol18}
\by A.~Yu.~Popov, A.~P.~Solodov
\paper Estimates with Sharp Constants of the Sums of Sine Series with Monotone Coefficients of Certain Classes in Terms of the Salem Majorant
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 5
\pages 725--736
\mathnet{http://mi.mathnet.ru/mz11855}
\crossref{https://doi.org/10.4213/mzm11855}
\elib{http://elibrary.ru/item.asp?id=36361318}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 5
\pages 702--711
\crossref{https://doi.org/10.1134/S0001434618110111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059227997}


Linking options:
  • http://mi.mathnet.ru/eng/mz11855
  • https://doi.org/10.4213/mzm11855
  • http://mi.mathnet.ru/eng/mz/v104/i5/p725

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:106
    References:17
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019